くすりのしおり

External
Revised: 3/2020

The information on this sheet is based on approvals granted by the Japanese regulatory authority. Approval details may vary by country. Medicines have adverse reactions (risks) as well as efficacies (benefits). It is important to minimize adverse reactions and maximize efficacy. To obtain a better therapeutic response, patients should understand their medication and cooperate with the treatment.
Brand name :
ACETAMINOPHEN Supp. for Pediatrics 200mg "TYK"
 Active ingredient:
Acetaminophen
 Dosage form:
white to light yellow suppository, diameter: 9 mm, length: 27 mm
 Print on wrapping:
TYK-413、アセトアミノフェン坐剤小児用200mg「TYK」

Effects of this medicine

This medicine lowers fever by directly acting on the temperature-regulating center and increasing heat dissipation. It also alleviates pain by acting on the central nervous system.
It is usually used for relief of fever and pain associated with pediatric diseases.

Before using this medicine, be sure to tell your doctor and pharmacist

  • If you have previously experienced any allergic reactions (itch, rash, etc.) to any medicines. If you have blood disease, liver disorder, renal disorder or cardiac function failure. If you have aspirin-induced asthma or its history.
  • If you are pregnant or breastfeeding.
  • If you are taking any other medicinal products. (Some medicines may interact to enhance or diminish medicinal effects. Beware of over-the-counter medicines and dietary supplements as well as other prescription medicines.)

Dosing schedule (How to take this medicine)

  • Your dosing schedule prescribed by your doctor is ((        to be written by a healthcare professional))
  • In general, for babies, infants and children, insert 10 to 15 mg of the active ingredient per kilogram of the body weight into rectum at a time. The dosage interval should be longer than 4 to 6 hours. The maximum daily dose is up to 60 mg per kilogram of the body weight. The dosage may be adjusted according to the age or symptoms. However, the dosage should not exceed the adult dosage (the maximum single dose is up to 500 mg and the maximum daily dose is up to 1,500 mg of the active ingredient).
    This preparation contains 200 mg of the active ingredient in a suppository. Strictly follow the instructions.
  • You should never take this medicine orally. Use the suppository after defecation preferably. Take it out of the package and insert it into rectum deeply from the thick side of the suppository.
  • If you miss a dose, use the missed dose when you remember. However, take an interval of 4 to 6 hours to use the next dose. You should never use two doses at one time.
  • If you accidentally use more than your prescribed dose, consult with your doctor or pharmacist.
  • Do not stop using this medicine unless your doctor instructs you to do so.

Precautions while taking this medicine

  • Do not take other medicines containing acetaminophen (OTC cold remedy or antipyretic analgesic may contain it.), while using this medicine. Liver dysfunction may occur because of acetaminophen overdose.
  • If a long-term administration is performed, liver function test should be periodically conducted because liver dysfunction may occur.

Possible adverse reactions to this medicine

The most commonly reported adverse reactions include rash, cyanosis (bluish purple to dark purple discoloration of skin, lips or nails), nausea/vomiting, loss of appetite, diarrhea and loose stool. If any of these symptoms occur, consult with your doctor or pharmacist.
The symptoms described below are rarely seen as initial symptoms of the adverse reactions indicated in brackets. If any of these symptoms occur, stop taking this medicine and see your doctor immediately.
  • respiratory distress, generalized flushing, angioedema [shock, anaphylaxis]
  • high fever, bloodshot eyes, erosion of lips or genitalia [toxic epidermal necrolysis, Stevens-Johnson syndrome, acute generalized exanthematous pustulosis]
  • breathing difficulty, wheezing (whistling sound) [induction of asthma attacks]
  • general malaise, loss of appetite, yellowing of the skin and the white of eyes [fulminant hepatitis, liver dysfunction, jaundice]
  • sore throat, fever [granulocytopenia]
The above symptoms do not describe all the adverse reactions to this medicine. Consult with your doctor or pharmacist if you notice any symptoms of concern other than those listed above.

Storage conditions and other information

  • Keep out of the reach of children. Store in a cool place as much as possible such as in the refrigerator, away from direct sunlight, heat and moisture.
  • Discard the remainder. Do not store them.

For healthcare professional use only : Day Month Year

For further information, talk to your doctor or pharmacist.

Keywords Search

 

 

 

 

Advanced Search

Browse by drug name A-Z
Browse by drug name A-Z